# SDR UPS02437662

- Difficulty date: January 25, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Part number: 65B11751602
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - R3 DOOR CUTOUT FWD LOWER CORNER REVEAL FOUND CRACKED.  CORNER REVEAL REPLACED PER SRM 51-10-01.
